American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 147 of 147 found      Go to page: 1 2 3 4 5

[120] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Condensed Julia sets, with an application to a fractal lattice model Hamiltonian . Trans. Amer. Math. Soc. 288 (1985) 537-561. MR 776392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] S. Hurder and A. Katok. Secondary classes and transverse measure theory of a foliation. Bull. Amer. Math. Soc. 11 (1984) 347-350. MR 752795.
Abstract, references, and article information   
View Article: PDF

[122] Joel Friedman. A note on state splitting . Proc. Amer. Math. Soc. 92 (1984) 206-208. MR 754704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Erratum to ``Infinite-dimensional Jacobi matrices associated with Julia sets'' [Proc. Amer. Math. Soc. {\bf 88}\ (1983), no. 4, 625--630; MR0702288 (85a:30040)] . Proc. Amer. Math. Soc. 92 (1984) 156. MR 749909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] A. Lasota, T.-Y. Li and J. A. Yorke. Asymptotic periodicity of the iterates of Markov operators . Trans. Amer. Math. Soc. 286 (1984) 751-764. MR 760984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Lluís Alsedà, Jaume Llibre and Rafel Serra. Minimal periodic orbits for continuous maps of the interval . Trans. Amer. Math. Soc. 286 (1984) 595-627. MR 760976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Mike Boyle and Selim Tuncel. Infinite-to-one codes and Markov measures . Trans. Amer. Math. Soc. 285 (1984) 657-684. MR 752497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] M. F. Barnsley and A. N. Harrington. Moments of balanced measures on Julia sets . Trans. Amer. Math. Soc. 284 (1984) 271-280. MR 742425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] P. J. Nicholls. Ford and Dirichlet regions for discrete groups of hyperbolic motions . Trans. Amer. Math. Soc. 282 (1984) 355-365. MR 728717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] S. Pelikan. Invariant densities for random maps of the interval . Trans. Amer. Math. Soc. 281 (1984) 813-825. MR 722776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] D. A. Lind. Entropies and factorizations of topological Markov shifts. Bull. Amer. Math. Soc. 9 (1983) 219-222. MR 707961.
Abstract, references, and article information   
View Article: PDF

[131] J. F. Plante. Solvable groups acting on the line . Trans. Amer. Math. Soc. 278 (1983) 401-414. MR 697084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Jane Hawkins. Smooth type ${\rm III}$ diffeomorphisms of manifolds . Trans. Amer. Math. Soc. 276 (1983) 625-643. MR 688966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Infinite-dimensional Jacobi matrices associated with Julia sets . Proc. Amer. Math. Soc. 88 (1983) 625-630. MR 702288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] David Fried. Entropy for smooth abelian actions . Proc. Amer. Math. Soc. 87 (1983) 111-116. MR 677244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Abraham Boyarsky. Approximating the absolutely continuous measures invariant under general maps of the interval . Proc. Amer. Math. Soc. 87 (1983) 475-480. MR 684642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Ryuichi Ito. Minimal entropy for endomorphisms of the circle . Proc. Amer. Math. Soc. 86 (1982) 321-327. MR 667298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] William M. Goldman, Morris W. Hirsch and Gilbert Levitt. Invariant measures for affine foliations . Proc. Amer. Math. Soc. 86 (1982) 511-518. MR 671227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Koichi Yano. Topological entropy of foliation preserving diffeomorphisms . Proc. Amer. Math. Soc. 85 (1982) 293-296. MR 652461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Frank Rhodes. The sums of powers theorem for commuting block maps . Trans. Amer. Math. Soc. 271 (1982) 225-236. MR 648088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Dennis Sullivan. Discrete conformal groups and measurable dynamics. Bull. Amer. Math. Soc. 6 (1982) 57-73. MR 634434.
Abstract, references, and article information   
View Article: PDF

[141] Harry Furstenberg. Poincaré recurrence and number theory. Bull. Amer. Math. Soc. 5 (1981) 211-234. MR 628658.
Abstract, references, and article information   
View Article: PDF

[142] Abraham Boyarsky and Gabriel Haddad. A result related to a theorem by Pianigiani . Proc. Amer. Math. Soc. 82 (1981) 538-540. MR 614874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Joseph Rosenblatt. Uniqueness of invariant means for measure-preserving transformations . Trans. Amer. Math. Soc. 265 (1981) 623-636. MR 610970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] S. G. Dani. Dynamics of horospherical flows. Bull. Amer. Math. Soc. 3 (1980) 1037-1039. MR 585185.
Abstract, references, and article information   
View Article: PDF

[145] Daniel Rudolph. Smooth orbit equivalence of ergodic ${\bf R}\sp{d}$ actions, $d\geq 2$ . Trans. Amer. Math. Soc. 253 (1979) 291-302. MR 536948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Giulio Pianigiani and James A. Yorke. Expanding maps on sets which are almost invariant. Decay and chaos . Trans. Amer. Math. Soc. 252 (1979) 351-366. MR 534126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Sherman Wong. Some metric properties of piecewise monotonic mappings of the unit interval . Trans. Amer. Math. Soc. 246 (1978) 493-500. MR 515555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 147 of 147 found      Go to page: 1 2 3 4 5